Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

On obimet sr 500 mg and crisanta for pcod and met xl 500 for high bp. Missing periods. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I have pcod since 5 years.. I was prescribed obimet sr 500 mg and crisanta. And my periods were regular. I had high bp problem 2 months back for which i m taking met xl 500. Now i m not getting my periods.. Advise.
Posted Sun, 18 Nov 2012 in Menstruation and Miscarriage
Answered by Dr. Minoo Bhagia 1 hour later
Thanks for writing to us

You should get certain investigations done like FSH , LH , Prolactin , Insulin resistance test , free and total testosterone , Renal function tests and Thyroid profile.Adrenal gland disorder can cause hypertension and PCOD.Hypothyroidism can also cause delayed periods.It is better to get an ultrasound done to review the cysts.As you are taking crisanta along with metformin so chances of pregnancy should not be there.I would like to know your obstetric history before reaching to a conclusion.Stress and anemia can be other factors for delaying the periods.Please send all the reports so that I can guide you better.
Best wishes
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor